# SDR SWIA202162565

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: N1261707
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOORBEAM IS CORRODED BETWEEN FS409+5 AND FS409+119.   (C-CHECK- RO 11/11/21)   REMOVED RBL 9 FLOOR BEAM CAP BETWEEN F.S. 409.00 + 5 - F.S. 409.00 + 119  AND INSTALLED NEW SERVICEABLE BEAM CAP IAW CRJ-200 SRM 51-42-06,  51-42-21 AND MHIRJ REO 601R-53-51-599 REV - - DATED 2021-09-03. COMPLETED TASK CARD 51-900-1003-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE.
